# SDR SWAA2024110856424

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 32,603 hours, 15,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS AN AREA OF DELAMINATION ON LOWER SIDE FWD EDGE AS MARKED<[01] OK TO CONT. PER TLD PER SRM 53-40-70-1A-1;[02] REINSPECT FOR TAPE REQ EVERY 8 DAYS;[03] QC CONCURS THAT THE ACTIONS TAKEN WERE APPROPRIATE; ARE IN ACCORDANCE WITH THE APPLICABLE SRM; THE APPROPRIATE REPAIR SPECIFICATIONS HAVE BEEN MET; AND THE AIRCRAFT BE RETURNED TO SERVICE.
